Supplements For Hypoglycemia?
- 02-06-2018, 06:08 PM
- 02-06-2018, 10:30 PM
02-06-2018, 11:52 PM
Im having some hypo symptoms recently and just started the research...in to hear what ppl have to say
Muscle Research Board Rep
AM10 for 10% off at Mrsupps.com
02-07-2018, 12:00 AM
I tried. It gets worse at night. I become pale. Cold. Cant get enough water. My heart palpitations are insane. It's very strange. Even talked to my doctor and he told me it was all the supplements. But I would like a supplement to counter act the problem.
02-07-2018, 12:10 AM
02-07-2018, 12:11 AM
02-07-2018, 12:12 AM
02-07-2018, 09:41 AM
Natrual sterol complex is what I have been consuming I already was talking on another thread about it and no one has had this issue before. So im thinking that I could be having a reaction to one of the ingredients.
02-09-2018, 09:03 AM
02-09-2018, 09:58 AM
02-09-2018, 10:02 AM
02-09-2018, 10:13 AM
02-09-2018, 10:15 AM
02-09-2018, 10:15 AM
02-09-2018, 10:24 AM
02-09-2018, 11:33 AM
02-09-2018, 01:00 PM
Why this Natural sterol complex is causing this I have no idea. Perhaps there is some kind of GDA in it.
02-09-2018, 03:09 PM
02-09-2018, 06:16 PM
What is your diet like? How long before your workout is your last meal? What is your meal schedule and what does each meal consist of?
Also, have you tried taking some salt and potassium when this happens?
02-09-2018, 08:51 PM
02-09-2018, 09:34 PM
02-09-2018, 10:57 PM
After a carb meal? Sure your not going HYPER? Symptoms are sometimes similar. Try changing carb source- and see if symptoms go away.
02-09-2018, 11:03 PM
I don't see a lot of sources of potassium in that diet, nor salt unless you are adding it. The balance of these two electrolytes is crucial to proper function, our bodies carefully regulate the levels of water, potassium and sodium. For instance, too much salt triggers thirst which is ultimately your body trying to dilute your blood sodium levels. It's actually very complex but that is it in a nutshell.
Muscle weakness, fatigue, mental disturbances, etc. Can all be symptoms of dehydration or electrolyte imbalances. It could give symptoms similar to what you describe...low blood pressure, dizziness, etc.
Not saying this is definitely the case or not. It would be good to test your blood glucose with a meter and be sure you are going hypo. If so, following others suggestions of simply having some carbs around your workout may be all you need.
For electrolytes, it isn't just a more is better thing. Maybe add some reasonable amount of salt to your food, eat broccoli, spinach, bananas, etc. And also make sure you drink plenty of water...from the looks of it you should probably be drinking close to 2 gallons a day at least.
02-09-2018, 11:21 PM
02-09-2018, 11:44 PM
There is also the obvious thought that it may be good to stop taking the steel complex and see if anything changes....
Similar Forum Threads
- By Massacre in forum Weight LossReplies: 4Last Post: 02-28-2005, 08:15 AM
- By Tick_9se7en3 in forum SupplementsReplies: 0Last Post: 01-18-2005, 09:12 PM
- By UHCougar05 in forum SupplementsReplies: 2Last Post: 01-16-2005, 10:41 PM
- By CEDeoudes59 in forum AnabolicsReplies: 11Last Post: 01-04-2004, 08:04 PM
- By Gixxer in forum SupplementsReplies: 21Last Post: 08-13-2003, 09:04 AM